# SDR AALA201910039006

- Difficulty date: September 29, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 57,198 hours, 23,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Aft Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORTS OF A LOUD SQUEAL AT LEFT AFT ENTRY DOOR.   MAINTENANCE REMOVED LEFT AFT ENTRY DOOR SWEEPER SEAL IAW AMM 52-13-61, ACCOMPLISHED LEAK CHECK IAW AMM 52-09-00, NO LEAKS DETECTED.
